CSN Login
Members Online: 17

Side Effects

jtac75
Posts: 6
Joined: Jul 2003

My dad is current receiving chemo treatments for NSCLC Stage 3. The doctors told him that cancer can cause the blood to clot at a high rate so he is on blood thinners. The problem is his legs and knees. His legs are extremely swollen and his knees are so painful its hard for him to walk.

Has anyone else had the same problem? What type of treatment did you use? Did it go away? Thank you.

jkeen
Posts: 33
Joined: Nov 2002

Hi, I am Jackie, I also have NSCLC stage 3b, but I have not had any problems with my legs and I am not on blood thinners. I had Taxol and carbo then radiation then chemo back in 2002 from April till Dec. Now after only 5 months of remission I am on Gemzar alone and I am doing well. I am only 35 years old so that could play a part in my condition, I do know they check every month when I go to the doctors for swelling. I do also have alittle joint pain which can be caused from chemo. What treatment is your dad on? There are alot of side affects with chemo and radiation that can be long term. Talk to your doctor and research the differ treatments out maybe there can be an easier one for your dad. God Bless you all. Jackie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network